Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 63, NWS Tulsa, OK

April 14, 2011Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 14, 2011, 4:37 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2011, 4:37 PM CDT (21:37 UTC)
Expired
Apr 14, 2011, 5:15 PM CDT
In force
38 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 5:00 PM CDTTSTM WND GST 60Hallett, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 2:28 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 9.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 507 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-470 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
507 m²/s²
0-3 km storm-relative helicity
541 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WUUS54 KTSA 142137
SVRTSA
OKC113-117-142215-
/O.NEW.KTSA.SV.W.0063.110414T2137Z-110414T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 515 PM CDT

* AT 435 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  MARAMEC...MOVING NORTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MARAMEC...JENNINGS...HALLETT AND TERLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3636 9663 3635 9655 3633 9649 3627 9641
      3617 9644 3617 9646 3616 9678 3617 9678
TIME...MOT...LOC 2138Z 228DEG 26KT 3616 9669

$$
3 follow-up statements
005 
WWUS54 KTSA 142155
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT THU APR 14 2011

OKC113-117-142215-
/O.CON.KTSA.SV.W.0063.000000T0000Z-110414T2215Z/
OSAGE OK-PAWNEE OK-
455 PM CDT THU APR 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
PAWNEE AND SOUTHERN OSAGE COUNTIES...

AT 452 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JENNINGS...
MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HALLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

&&

LAT...LON 3618 9669 3628 9661 3635 9655 3634 9652
      3629 9644 3628 9642 3617 9652 3617 9653
TIME...MOT...LOC 2156Z 228DEG 26KT 3622 9659

$$
889 
WWUS54 KTSA 142204
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT THU APR 14 2011

OKC113-117-142215-
/O.CON.KTSA.SV.W.0063.000000T0000Z-110414T2215Z/
OSAGE OK-PAWNEE OK-
504 PM CDT THU APR 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
PAWNEE AND SOUTHERN OSAGE COUNTIES...

AT 500 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALLETT...
MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

&&

LAT...LON 3621 9664 3628 9661 3635 9655 3634 9652
      3629 9644 3628 9642 3617 9652 3617 9653
TIME...MOT...LOC 2204Z 226DEG 23KT 3625 9655

$$
626 
WWUS54 KTSA 142210
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT THU APR 14 2011

OKC113-117-142221-
/O.EXP.KTSA.SV.W.0063.000000T0000Z-110414T2215Z/
OSAGE OK-PAWNEE OK-
510 PM CDT THU APR 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE AND SOUTHERN OSAGE
COUNTIES EXPIRES AT 515 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM. 

LAT...LON 3621 9664 3628 9661 3635 9655 3634 9652
      3629 9644 3628 9642 3617 9652 3617 9653
TIME...MOT...LOC 2211Z 226DEG 23KT 3631 9650

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:31 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 14, 3:31 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT THU APR 14 2011

.DISCUSSION...
SEVERE WEATHER EVENT...WITH THE POTENTIAL FOR SIGNIFICANT TORNADOES
ACROSS ERN OK/WRN AR...IS DEVELOPING THIS AFTERNOON AND WILL PERSIST
WELL INTO THE EVENING.

20Z SFC ANALYSIS SHOWS DEEPENING/OCCLUDING SFC LOW ACROSS CNTRL
KS...WITH SHARP DRYLINE EXTENDING SWD ROUGHLY ALONG I-35. CAP
STRENGTH HAS BEEN GRADUALLY WEAKENING AHEAD OF DRYLINE...AND HAVE
RECENTLY SEEN INITIAL CONVECTIVE DEVELOPMENT NEAR PONCA CITY TO
STILLWATER SWD TO ARDMORE. THUNDERSTORMS WILL INCREASE IN COVERAGE
AND INTENSITY THE REMAINDER OF THE AFTERNOON AS DRYLINE PUSHES
SLOWLY E...AND 100+ KT WLY UPPER LEVEL JET PUNCHES ACROSS NRN TX.
PRESENT INSTABILITY AND DEEP-LAYERED SHEAR ARE MORE THAN SUFFICIENT
TO SUPPORT SUPERCELL THUNDERSTORMS...INCLUDING THE POTENTIAL OF A
FEW TORNADOES AND LARGE HAIL...WELL INTO THE EVENING. BEST CHANCES
OF A SIGNIFICANT TORNADO APPEARS TO BE ACROSS SERN OK INTO WRN
AR...WHERE STRONG SHEAR WILL PERSIST THE LONGEST. SHOULD EVENTUALLY
SEE A SQUALL LINE DEVELOP LATER THIS EVENING AS THE COLD FRONT
OVERTAKES THE DRYLINE...EFFECTIVELY ACCELERATING THE BOUNDARY EWD
INTO WRN AR. SEVERE WEATHER THREAT SHOULD BE ENDING AFTER 3-4 AM AS
COLD FRONT EXITS THE FORECAST AREA.

COOL AND BREEZY CONDITIONS FOR FRIDAY...WITH 15-25 MPH WLY/NWLY SFC
WINDS PERSISTING THROUGHOUT THE DAY. CYCLONIC MID-LEVEL FLOW
ASSOCIATED WITH SLOWLY EXITING UPPER CYCLONE SHOULD RESULT IN AREAS
OF CLOUDS AND SHOWERS...GENERALLY ACROSS PORTIONS OF NE OK AND NW
AR. DESPITE COOLER TEMPS...MUCH DRIER LOW-LEVEL AIR AND STRONG WINDS
WILL RESULT IN A VERY HIGH FIRE DANGER FOR MUCH OF THE
REGION...ESPECIALLY IN PLACES THAT DO NOT RECEIVE SIGNIFICANT
RAINFALL.

CLEARING SKIES WILL ALLOW FOR A RATHER CHILLY NIGHT FRIDAY
NIGHT...WITH A WARMING TREND THROUGH THE WEEKEND AS SFC RIDGE SLIDES
E AND SLY FLOW RETURNS.

UNSETTLED WLY/SWLY UPPER LEVEL FLOW WILL PERSIST THROUGH MUCH OF
NEXT WEEK...WITH AT LEAST LOW CHANCES OF THUNDERSTORMS EACH DAY.
BEST CHANCES ON TAP FOR TUESDAY/TUESDAY NIGHT...WITH ECMWF/GFS IN
GOOD AGREEMENT DRIVING AN UPPER SYSTEM AND COLD FRONT INTO THE AREA.
UPPED POPS SOME DURING THIS TIME PERIOD. VERY WARM PRE-FRONTAL
WEATHER LIKELY FOR TUESDAY...WITH TEMPS FALLING BACK TO THE 70S FOR
THE REMAINDER OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  58  38  69 /  70  30  10  10
FSM   52  63  39  68 /  80  20  10  10
MLC   50  63  37  71 /  70  10  10   0
BVO   47  56  37  69 /  70  40  10  10
FYV   50  57  37  62 /  90  40  20  10
BYV   51  56  37  61 /  90  50  20  10
MKO   51  59  38  69 /  80  20  10  10
MIO   47  56  37  65 /  90  50  20  10
F10   49  60  38  70 /  70  20  10   0
HHW   52  70  41  73 /  80  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....18
Hazardous weather outlook, Apr 14, 4:33 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
433 PM CDT THU APR 14 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
433 PM CDT THU APR 14 2011

...TORNADOES AND LARGE HAIL POSSIBLE THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING IN OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
ISOLATED SEVERE SUPERCELLS HAVE DEVELOPED ALONG THE DRYLINE THIS
AFTERNOON ACROSS EAST CENTRAL OKLAHOMA. SEVERAL OF THESE
SUPERCELLS ARE EXHIBITING STRONG ROTATION AND HAVE THE POTENTIAL
TO PRODUCE TORNADOES AND LARGE DAMAGING HAIL AT ANY TIME. THIS
ACTIVITY WILL SLOWLY PROGRESS EASTWARD THIS EVENING WITH A THREAT
FOR TORNADOES AND LARGE HAIL ACROSS ALL OF EASTERN OKLAHOMA...
INCLUDING THE TULSA METRO AREA. AS THE SYSTEM PROGRESSES
EASTWARD... IT WILL LIKELY EVOLVE INTO A SQUALL LINE... WHICH WILL
LESSEN THE TORNADO THREAT BUT INCREASE THE THREAT FOR DAMAGING
STRAIGHT LINE WINDS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ELEVATED FIRE DANGER WILL CONTINUE ON FRIDAY AS STRONG NORTHWEST
WINDS IN THE WAKE OF A COLD FRONT CONTRIBUTE TO RAPID FIRE SPREAD
CONDITIONS.

SOUTHWESTERLY UPPER FLOW WILL RESULT IN THUNDERSTORM CHANCES
RETURNING BY LATE SUNDAY. IMPROVED CHANCES FOR ORGANIZED STORM
DEVELOPMENT WOULD COME TUESDAY AND TUESDAY NIGHT AS A COLD FRONT AND
THE NEXT SIGNIFICANT UPPER SYSTEM MOVE INTO THE SOUTHERN PLAINS.
BREEZY CONDITIONS WILL MAINTAIN AT LEAST PERIODIC HIGH FIRE
SPREAD POTENTIAL INTO NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 14, 3:12 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT THU APR 14 2011

OKZ054-059-142045-
OSAGE OK-PAWNEE OK-
312 PM CDT THU APR 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 312 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NOBLE
COUNTY...MOVING NORTHEAST AT 45 MPH..

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3654 9699 3654 9696 3656 9690 3660 9691
      3658 9699 3659 9703 3670 9696 3670 9694
      3675 9690 3665 9669 3633 9695 3634 9702
      3651 9704
TIME...MOT...LOC 2012Z 211DEG 41KT 3642 9702
Local storm report, Apr 14, 4:14 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             PAWNEE                  36.34N 96.80W
04/14/2011  E1.75 INCH       PAWNEE             OK   LAW ENFORCEMENT

&&

JDS
Local storm report, Apr 14, 4:23 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
423 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TORNADO          2 NE BURBANK            36.72N 96.71W
04/14/2011                   OSAGE              OK   STORM CHASER

            PRELIMINARY REPORT OF A TORNADO.

&&

SFP
Local storm report, Apr 14, 4:25 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
425 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             SKEDEE                  36.38N 96.70W
04/14/2011  E1.00 INCH       PAWNEE             OK   PUBLIC

&&

RBD
Local storm report, Apr 14, 4:29 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             SHIDLER                 36.78N 96.66W
04/14/2011  E0.88 INCH       OSAGE              OK   PUBLIC

&&

RBD

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:12 PM CDTSpecial Weather StatementTSAPawnee33 min
Apr 14, 3:21 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
Apr 14, 3:37 PM CDTSevere Thunderstorm WarningTSAPawnee53 min
Apr 14, 4:09 PM CDTTornado WarningTSAOsage36 min
Apr 14, 4:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Apr 14, 4:27 PM CDTSevere Thunderstorm WarningTSACreek48 min
Apr 14, 4:27 PM CDTTornado WarningTSAOsage, Pawnee33 min
Apr 14, 4:41 PM CDTTornado WarningTSAOsage34 min
Apr 14, 4:48 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee57 min
Apr 14, 4:54 PM CDTTornado WarningTSAOsage36 min
Apr 14, 4:57 PM CDTTornado WarningTSACreek, Okmulgee33 min
Apr 14, 5:08 PM CDTTornado WarningTSAOsage23 min
Apr 14, 5:16 PM CDTTornado WarningTSAOsage, Washington44 min
Apr 14, 5:23 PM CDTTornado WarningTSACreek, Okfuskee52 min
Apr 14, 5:29 PM CDTTornado WarningTSACreek, Tulsa46 min
Apr 14, 5:32 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington13 min
Apr 14, 5:46 PM CDTSevere Thunderstorm WarningTSAOkfuskee29 min
Apr 14, 5:51 PM CDTSevere Thunderstorm WarningTSAPittsburg54 min
Apr 14, 5:51 PM CDTTornado WarningTSANowata, Washington39 min
Apr 14, 6:09 PM CDTTornado WarningTSARogers, Tulsa, Wagoner51 min
Apr 14, 6:09 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee51 min
Apr 14, 6:12 PM CDTTornado WarningTSAOkfuskee, Okmulgee34 min
Apr 14, 6:17 PM CDTTornado WarningTSAPittsburg43 min
Apr 14, 6:23 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa52 min
Apr 14, 6:41 PM CDTSpecial Weather StatementTSALeFlore49 min
Apr 14, 6:48 PM CDTSpecial Weather StatementTSARogers42 min
Apr 14, 6:55 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers50 min
Apr 14, 6:57 PM CDTSpecial Weather StatementTSACraig48 min
Apr 14, 6:59 PM CDTTornado WarningTSALatimer, Pittsburg61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.